DIFFERENTIAL FORMS ON STRATIFIED SPACES


GÜRER S. , Iglesias-Zemmour P.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.98, no.2, pp.319-330, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1017/s0004972718000436
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.319-330

Abstract

First, we extend the notion of stratified spaces to diffeology. Then we characterise the subspace of stratified differential forms, or zero-perverse forms in the sense of Goresky-MacPherson, which can be extended smoothly into differential forms on the whole space. For that we introduce an index which outlines the behaviour of the perverse forms on the neighbourhood of the singular strata.